# SDR ABXA050071

- Difficulty date: March 9, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 60,074 hours, 56,544 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7910780
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE MAINTENANCE AT ILN, FOUND THE FUSELAGE BELLY SKIN CORRODED BEYOND LIMITS AT STATION 596 AND LONGERON 30.  CUT OUT CORRODED SKIN 3.5 BY 2.5 INCH AND REPAIRED IAW ABX AIR REA D953-51559.
